# SDR LR7A07137

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER SB382-57-82 R2 FOUND BOLT HOLE CRACKED IN UPPER AFT BHD WEB FOLLOWING REMOVAL OF ATTACH ANGLE AT FS 597, WL253, LBL62.  REPAIR ACCOMPLISHED BY REPLACING AFT BULKHEAD WEB IAW SMP583 CHAPTER 53-40-02 AND 51-60 AND 51-70.
